Global asymptotic stability for a class of nonlinear neural networks with multiple delays

Yi You Hou, Teh-Lu Liao, Jun Juh Yan

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

This paper investigates the global asymptotic stability (GAS) for a class of nonlinear neural networks with multiple delays. Based on Lyapunov stability theory and the linear matrix inequality (LMI) technique, a less conservative delay-dependent stability criterion is derived. The present result is shown to be less conservative than those given in the literature.

Original languageEnglish
Pages (from-to)3037-3040
Number of pages4
JournalNonlinear Analysis, Theory, Methods and Applications
Volume67
Issue number11
DOIs
Publication statusPublished - 2007 Dec 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global asymptotic stability for a class of nonlinear neural networks with multiple delays'. Together they form a unique fingerprint.

  • Cite this